MAUDE Adverse Event Report: XENIOS AG NOVALUNG CONSOLE (LINUX BOARD); EXTRACORPOREAL SYSTEM FOR LONG-TERM RESPIRATORY / CARDIOPULMONARY FAILURE

XENIOS AG NOVALUNG CONSOLE (LINUX BOARD); EXTRACORPOREAL SYSTEM FOR LONG-TERM RESPIRATORY / CARDIOPULMONARY FAILURE
Catalog Number F30000162
Medical Device Problem Codes Circuit Failure (1089); Electrical /Electronic Property Problem (1198); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A user facility reported that while novalung console xen0718 was in continuous operation on a patient for the past one month, on (b)(6) 2025 at 23:30 (local), the power supply indication unexpectedly disappeared while the unit was connected to the ceiling pendant, which is powered via a ups.Upon inspection, it was observed that the console fuse had blown.Preliminary assessment indicates a probable failure of the smps module.There was no indication of serious patient injury.The complaint sample was available for product investigation.
 
Additional Manufacturer Narrative
Additional information: b5, d4, d9, h3, h4, h6 plant investigation: no non-conformity was observed during the manufacturing process, and no other complaints have been reported about this device.The power supply board was received on 7/nov/2025 and was forwarded to the supplier for investigation.A defect in the returned power supply board was confirmed.A definitive cause for the defect could not be determined.It was found that a short circuit had caused damage to a component on the power supply board.This short circuit was more than likely caused by a high voltage spike from the mains.
 
Event or Problem Description
A user facility reported that while novalung console xen0718 was in continuous operation on a patient for the past one month, on (b)(6) 2025 at 23:30 (local), the power supply indication unexpectedly disappeared while the unit was connected to the ceiling pendant, which is powered via an uninterruptable power supply (ups).Upon inspection, it was observed that the console fuse had blown.Preliminary assessment indicates a probable failure of the smps module.[on local follow-up, it was reported that the power supply failure did not result in suboptimal support at any time.The complaint sample was received by the manufacturer for product investigation.

Brand Name
NOVALUNG CONSOLE (LINUX BOARD)
Common Device Name
EXTRACORPOREAL SYSTEM FOR LONG-TERM RESPIRATORY / CARDIOPULMONARY FAILURE
Manufacturer (Section D)
XENIOS AG
director of quality
im zukunftspark 1
heilbronn baden-wurttemberg 74076
GM  74076
Manufacturer (Section G)
XENIOS AG
director of quality
im zukunftspark 1
heilbronn baden-wurttemberg 74076
GM   74076
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key23439829
Report Number3012172416-2025-00105
Device Sequence Number8552729
Product Code QJZ
UDI-Device Identifier04057224902043
UDI-Public04057224902043
Combination Product (Y/N)N
Initial Reporter CountryKU
PMA/510(K) Number
K191407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberF30000162
Was Device Available for Evaluation? Device Returned to Manufacturer
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Supplement Date Received by Manufacturer04/15/2026
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
XLUNG KIT 230.; XLUNG KIT 230.
Patient SexUnknown